MAUDE Adverse Event Report: ABBOTT MEDICAL FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER, SL1¿ 10F; Introducer, catheter

ABBOTT MEDICAL FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER, SL1¿ 10F; Introducer, catheter
Model Number 406969
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One 10f fast-cath introducer sheath and dilator were received for evaluation.The sheath tubing had been stretched and punctured in one location within the manufactured curve.The shape of the puncture material was consistent with the shape of the dilator distal tip.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The damage to the sheath is consistent with forcible contact between the dilator and the inner diameter of the sheath during dilator insertion.The cause of the device damage and forcible contact remains unknown.
 
Event or Problem Description
This report is to advise of a material puncture found in the sheath during analysis.

Brand Name
FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER, SL1¿ 10F
Common Device Name
Introducer, catheter
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key23601649
Report Number3005334138-2025-00701
Device Sequence Number9978631
Product Code DYB
UDI-Device Identifier05414734203579
UDI-Public(01)05414734203579(10)8545329(17)250531
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model Number406969
Device Catalogue Number406969
Device Lot Number8545329
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Initial Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown